MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM HA COATED STD STEM SIZE 5; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM HA COATED STD STEM SIZE 5; HIP UNCEMENTED STEM
Model Number 01.18.135
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-sep-2020: lot 155659: (b)(4) items manufactured and released on 25-jan-2016.Expiration date: 10-jan-2021.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to stem subsidence.It happened 2 years and 3 months after the primary surgery.Revision surgery date unknown.

Brand Name
AMISTEM HA COATED STD STEM SIZE 5
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10534440
Report Number3005180920-2020-00607
Device Sequence Number16236328
Product Code LZO
UDI-Device Identifier07630030804113
UDI-Public07630030804113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2021
Device Model Number01.18.135
Device Catalogue Number01.18.135
Device Lot Number155659
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;